# SDR CALA2021122902460

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737-900ER
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A5302
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737 -55-3-0239) RH HORIZONTAL STABLIZER INSPAR RIB AT STA 101.0 HAS CRACK AT FWD UPPER WEB EDGE WHERE IT MEETES THE T-CHORD. REF AAR NR 9644092 ACCOMPLISHED REPAIR AT RIGHT HORIZONTAL STAB AT STA 101.0 REF B737-900 SRM 51-40-02-0G-0 AND RES-WI 2017928-30 AND EC/RA 5510-03080 WORK ACCOMPLISHED BY V934372
